Analyticity on curves

Mark Agranovsky, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Under what conditions can one conclude that a continuous function on a plane domain Ω is holomorphic, given that its restrictions to a collection of Jordan curves in Ω which cover Ω admit holomorphic extensions? We survey progress on this problem over the past 40 years, with an emphasis on recent results.

Original languageEnglish
Pages (from-to)25-44
Number of pages20
JournalSpringer Proceedings in Mathematics
StatePublished - 2012

Bibliographical note

Funding Information:
This work was partially supported by Israel Science Foundation Grants 688/08 and 395/07 and is a part of the European Science Foundation Networking Programme HCAA.


Dive into the research topics of 'Analyticity on curves'. Together they form a unique fingerprint.

Cite this